MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INFINITY CORE SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS INFINITY CORE SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 07154003001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of an issue with cobas infinity core software version 3.03.17.The error code "3428" sent by the instrument was captured as a patient result for the ggt2 test.This "result" was manually validated by the customer and released.
 
Additional Manufacturer Narrative
The instrument connectivity agent (ica) is the module that communicates with instruments connected to cobas infinity core software.Its function is to exchange information with any instrument connected to the laboratory information system (lis).To do so, it is necessary to configure the infinity software to the corresponding driver to connect with the instrument.In this case, the customer is using the alinity ci driver version 3.0.0.29.The investigation determined the driver is not correctly identifying "code error" messages and treats them as regular patient results.This causes the error code number sent by the instrument to be saved as a patient test result in the cobas infinity software.It was found that the message included the "x" flag indicating the test result could not be obtained; this flag was correctly added to the result in the cobas infinity software.The investigation confirmed this as a software issue.A workaround has been provided.A new driver version (alinity ci driver version 3.0.1.33) has been released to resolve the issue.

Brand Name
COBAS INFINITY CORE SOFTWARE
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18356474
Report Number1823260-2023-04100
Device Sequence Number6594237
Product Code JQP
UDI-Device Identifier04015630936007
UDI-Public04015630936007
Combination Product (Y/N)Y
Initial Reporter CountryVM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07154003001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian